# SDR IUXR941L

- Difficulty date: September 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A36
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3006146
- Part serial: E967
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEARING CAGE SEPARATED DURING ENGINE TEST. (S/N E967).  BEARING RETURNED TO BEARING REFURB FACILITY.  CURRENTLY PERFORMING ANALYSIS, EARLY INDICATION IS LATENT DEFECTS (CRACKS) IN CAGE.
